FLARIN* is an oral soft capsule containing 200 mg of ibuprofen for the relief of rheumatic or muscular pain and pain of non-serious arthritic conditions to help stop pain, relieve swelling and ease stiffness of the joints.
FLARIN® is uniquely formulated in a lipid excipients matrix and comes in packs of 12 and 30 soft capsules. Flarin derives from infirst’s portfolio of patented technologies. Flarin has been granted marketing authorisation in the UK. Regulatory approvals in other geographies are being pursued.
*[Name of the product: FLARIN® 200 mg soft capsules. Active ingredient: ibuprofen 200 mg. Indications: For the relief of rheumatic or muscular pain, pain of non-serious arthritic conditions, backache, neuralgia, migraine, headache, dental pain, dysmenorrhea, feverishness, symptoms of cold and influenza. Always read the label.]
The cost of back pain to the exchequer is estimated to be in the region of £5billion per annum